# SDR CA980318033

- Difficulty date: December 13, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,148 hours
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Failed
- Location: Compressor
- Part time: 2,303 hours, 2,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HOT SECTION INSPECTION INTERNAL DAMAGE AND FOD WAS FOUND AROUND THE COMBUSTION LINER. INVESTIGATION FOUND THAT PART OF THE 3RD STAGE COMPRESSOR FAILED AND DEBRIS FOUND ITS WAY THROUGH THE ENGINE. THE ENGINE WAS REPLACED.
